# SDR ASAA2025100161279

- Difficulty date: October 1, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N263AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62471
- Aircraft time: 32,102 hours, 10,460 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771009
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS 16 F EMERGENCY LIGHTING COVER MISSING. GROUNDED - YES. REPLACED EMERGENCY LIGHT COVER. I/A/W IPC 33-51-01.
